Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Tulsa, OK

February 29, 2012Adair County, Cherokee County, Oklahoma; Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 29, 2012, 12:36 AM CST for Adair County, Cherokee County, Oklahoma; Washington County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2012, 12:36 AM CST (06:36 UTC)
Expired
Feb 29, 2012, 1:15 AM CST
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Washington County, AR, Adair County, OK, Cherokee County, OK

The radar

The Western Arkansas radar (KSRX), 77 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS54 KTSA 290636
SVRTSA
ARC143-OKC001-021-290715-
/O.NEW.KTSA.SV.W.0012.120229T0636Z-120229T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1236 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  CENTRAL ADAIR COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 115 AM CST

* AT 1233 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF
  TAHLEQUAH...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ELDON...
  PROCTOR...CHRISTIE...MARIETTA...ADAIR STATE PARK...BARON...
  WESTVILLE...CINCINNATI...FARMINGTON...PRAIRIE GROVE AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3610 9423 3586 9419 3581 9498 3599 9501
TIME...MOT...LOC 0637Z 262DEG 34KT 3591 9488

$$
1 follow-up statement
214 
WWUS54 KTSA 290650
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CST WED FEB 29 2012

OKC021-290701-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-120229T0715Z/
CHEROKEE OK-
1250 AM CST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE COUNTY IS
CANCELLED...

LAT...LON 3589 9471 3602 9478 3610 9423 3586 9419
TIME...MOT...LOC 0651Z 262DEG 34KT 3597 9463

$$

ARC143-OKC001-290715-
/O.CON.KTSA.SV.W.0012.000000T0000Z-120229T0715Z/
WASHINGTON AR-ADAIR OK-
1250 AM CST WED FEB 29 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR
NORTHERN ADAIR AND WESTERN WASHINGTON COUNTIES...

AT 1246 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WESTVILLE...CINCINNATI...SUMMERS...LINCOLN...CLYDE...CANEHILL...
RHEA...PRAIRIE GROVE BATTLEFIELD STATE PARK...VINEY GROVE...HOGEYE...
FARMINGTON...PRAIRIE GROVE AND WALNUT GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9471 3602 9478 3610 9423 3586 9419
TIME...MOT...LOC 0651Z 262DEG 34KT 3597 9463

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:24 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Feb 28, 11:24 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST TUE FEB 28 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF STORMS HAS CLEARED KBVO AND SHOULD CLEAR KRVS AND
KTUL BY 06Z. THUNDERSTORMS ARE EXPECTED TO AFFECT THE REMAINING
TAF SITES THROUGH 11Z. SKIES ARE EXPECTED TO CLEAR OUT A FEW
HOURS AFTER THE THUNDERSTORMS MOVE PAST THE AFFECTED TAF SITE.
VFR CONDITIONS ARE EXPECTED ON WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 920 PM CST TUE FEB 28 2012/

..UPDATE...

DISCUSSION...
AS A COLD FRONT AND LINE OF STRONG STORMS ENTER THE NW PORTION OF
THE FORECAST AREA... HAVE UPDATED THE FORECAST TO INCREASE POPS
AND WIND GUSTS ACROSS THE NORTHERN HALF OF THE REGION. UPDATED
PRODUCTS HAVE ALL BEEN SENT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Feb 28, 11:15 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CST TUE FEB 28 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1115 PM CST TUE FEB 28 2012

...SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND EAST OF HIGHWAY 69 IN NORTHEAST OKLAHOMA AND ALL
                OF NORTHWEST ARKANSAS.
	ONSET...AROUND MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A BROKEN LINE OF STRONG TO SEVERE STORMS IS ONGOING ACROSS NORTHEAST
OKLAHOMA ALONG A SURGING PACIFIC COLD FRONT. THIS LINE WILL CONTINUE
EAST OVERNIGHT INTO NORTHWEST ARKANSAS AND PORTIONS OF SOUTHEAST
OKLAHOMA. DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY HAZARD WITH
THESE STORMS. LARGE HAIL TO 2 INCHES IN DIAMETER IS
POSSIBLE...ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
WITH ANY DISCREET CELLS. ISOLATED TORNADOES WILL BE A THREAT AS THIS
BROKEN LINE MOVES FARTHER EAST INTO A MORE FAVORABLE ENVIRONMENT
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS WILL EXIT
THE AREA BY SUNRISE WEDNESDAY.

STRONG WIND GUSTS TO NEAR 40 MPH WILL OCCUR AHEAD OF THE LINE OF
STORMS DUE TO A STRONG PRESSURE GRADIENT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...ACTIVATION OF
THE REGIONAL SPOTTER NETWORK SHOULD BE ONGOING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH
            WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
GUSTY WESTERLY WINDS...CONTINUED ABOVE NORMAL TEMPERATURES...AND
DRIER LOW LEVEL AIR WILL LEAD TO INCREASED FIRE DANGER WEDNESDAY.
WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION FOR THURSDAY AND
INCREASE IN SPEED...LEADING TO A CONTINUED ELEVATED FIRE DANGER.

A STRONGER COLD FRONT WILL MOVE TOWARD THE AREA LATE THURSDAY AND
INTO FRIDAY...AND THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE
AHEAD OF THE BOUNDARY. THERE REMAINS SOME UNCERTAINTY AS TO WHEN
THE FRONT WILL PASS THROUGH THE AREA...BUT IF THE SLOWER SOLUTION
VERIFIES...A THREAT OF SEVERE STORMS WILL EXIST FOR FRIDAY.

GUSTY NORTHWEST WINDS AND LOWER DEW POINTS BEHIND THE COLD FRONT
ON SATURDAY WILL LEAD TO ANOTHER DAY OF INCREASED FIRE DANGER.
AFTER A REPRIEVE ON SUNDAY...WARMER TEMPERATURES AND A RETURN TO
STRONG SOUTHERLY WINDS WILL AGAIN LEAD TO ELEVATED FIRE SPREAD
CONDITIONS ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 28, 10:31 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST TUE FEB 28 2012

OKZ054-060-061-064>067-290500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-
1031 PM CST TUE FEB 28 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...SOUTHWESTERN
     ROGERS...TULSA AND NORTHWESTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 1031 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF SAND SPRINGS TO 5 MILES NORTHWEST
OF PADEN...MOVING EAST AT 60 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
SAND SPRINGS...KELLYVILLE...BOLEY...WELTY...SAPULPA...SLICK...
KIEFER...JENKS...TULSA...GLENPOOL...MOUNDS...OKFUSKEE...BEGGS...
CATOOSA...BIXBY...BROKEN ARROW...OKMULGEE STATE PARK...BALD HILL...
PRESTON...MORRIS...OKMULGEE AND VERDIGRIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3558 9663 3564 9663 3617 9622 3625 9563
      3555 9588 3547 9663 3557 9663
TIME...MOT...LOC 0431Z 260DEG 52KT 3610 9618 3555 9660
Local storm report, Feb 28, 10:46 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND DMG     2 N DEWEY               36.82N 95.94W
02/28/2012                   WASHINGTON         OK   EMERGENCY MNGR

            5TH WHEEL TRAILER OVERTURNED AND DAMAGE TO CARPORT JUST
            NORTH OF DEWEY.

&&

JDS
Local storm report, Feb 28, 11:07 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
02/28/2012  M58 MPH          CRAIG              OK   MESONET

            58 MPH MEASURED GUST AT VINITA MESONET

&&

JDS
Local storm report, Feb 28, 11:19 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     8 S BARTLESVILLE        36.63N 95.98W
02/28/2012                   WASHINGTON         OK   EMERGENCY MNGR

            SEMI BLOWN OFF ROADWAY INTO CENTER MEDIAN. DRIVER
            TRANSPORTED TO HOSPITAL WITH INJURIES.

&&

JDS
Special weather statement, Feb 28, 11:48 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CST TUE FEB 28 2012

OKZ067-068-070-290615-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
1148 PM CST TUE FEB 28 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 1149 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CHOSKA...
MOVING EAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PORTER...
TULLAHASSEE...WAGONER...OKAY...FORT GIBSON...SEQUOYAH STATE PARK AND
HULBERT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9514 3580 9501 3576 9561 3586 9569
TIME...MOT...LOC 0549Z 254DEG 41KT 3584 9557
Special weather statement, Feb 29, 12:28 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1228 AM CST WED FEB 29 2012

OKZ073-290700-
PITTSBURG OK-
1228 AM CST WED FEB 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 1228 AM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF HAYWOOD...MOVING EAST AT 75 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MCALESTER...KREBS...ALDERSON...CROWDER...CANADIAN...ARROWHEAD STATE
PARK AND BLOCKER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3525 9554 3489 9552 3482 9596 3499 9602
TIME...MOT...LOC 0628Z 253DEG 65KT 3493 9588

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 9:01 PM CSTSevere Thunderstorm WarningTSAOsage44 min
Feb 28, 9:41 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Washington64 min
Feb 28, 10:15 PM CSTSpecial Weather StatementTSACreek, Tulsa30 min
Feb 28, 10:31 PM CSTSpecial Weather StatementTSACreek, Okmulgee, Tulsa29 min
Feb 28, 10:47 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Washington58 min
Feb 28, 10:57 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner48 min
Feb 28, 11:31 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes30 min
Feb 28, 11:44 PM CSTSevere Thunderstorm WarningTSAOttawa20 min
Feb 28, 11:48 PM CSTSpecial Weather StatementTSAWagoner27 min
Feb 28, 11:53 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Feb 28, 11:57 PM CSTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner48 min
Feb 29, 12:28 AM CSTSpecial Weather StatementTSAPittsburg32 min
Feb 29, 12:58 AM CSTSpecial Weather StatementTSALatimer32 min
Feb 29, 4:14 AM CSTFire Weather WatchTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more23 hr
Feb 29, 4:14 AM CSTRed Flag WarningTSACraig, Nowata, Ottawa14 hr
Feb 29, 12:25 AM CSTTornado WarningTSABenton15 min
Feb 29, 12:56 AM CSTSevere Thunderstorm WarningTSABenton, Washington33 min
Feb 29, 1:09 AM CSTSevere Thunderstorm WarningTSAMadison, Washington33 min
Feb 29, 1:28 AM CSTTornado WarningTSACarroll, Madison, Washington32 min
Feb 29, 1:45 AM CSTSpecial Weather StatementTSAWashington30 min
Feb 29, 1:56 AM CSTSevere Thunderstorm WarningTSAMadison34 min
Feb 29, 1:58 AM CSTSevere Thunderstorm WarningTSACarroll, Madison15 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.